# SDR TRAX200700879

- Difficulty date: June 15, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 14,671 hours, 11,696 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CRACKED UNDER STEP 832ET (FWD SIDE).  [06-28-07]  UPON FURTHER EVALUATION FOUND TO BE LIMITED TO PAINT ONLY.
